# SDR QXEA2012062400549

- Difficulty date: June 24, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 27,001 hours, 28,061 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 30P HAS CORROSION BETWEEN STA X-39.00 AND X-18.250.  REMOVED STRINGER SPLICE IAW SRM 51-42-05-02-01.  FOUND SPLICE OUT OF LIMITS.  REMOVED CORROSION ON STRINGER IAW SRM 51-21-00-00-02.  VERIFIED STRINGER TO BE CRACK FREE REF NTM 51-00-06-910-801 PT 1.   REMAINING THICKNESS .039, CONFIRMED CRACK FREE REF NTM 51-00-06-910-801 AND 51-00-04-910-801 PT 1. MATERIAL LOSS IN LIMITS IAW RD 8/4-53-4576.  MATCH DRILLED NEW SPLICE IAW SRM 51-40-07-02-01.  INSTALLED NEW SPLICE IAW SRM 51-42-05-02-01.  COMPLIED WITH TASK CARD RD 8/4-53-4576.
